# SDR ASOA201100148

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,084 hours, 17,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE/CLIPS ON FS 280 CROSSBEAM ARE CRACKED AT LBL9 AND RBL9.   REMOVED DAMAGED CLIPS, FABRICATED NEW SERVICBLE CLIPS AND INSTALLED IAW REO 601R-53-11-171, REV D.  MAJOR REPAIR.
